MathSciNet Relay Station
MathSciNet bibliographic data
MR1612760 (99a:65122) 65M60 (35K60)
Duran, R. G.; Etcheverry, J. I.; Rossi, J. D. Numerical approximation of a parabolic problem with a nonlinear boundary condition. Discrete Contin. Dynam. Systems 4 (1998), no. 3, 497–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement